| Catalog Number |
444150 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd synapsys¿ informatics solution, a sample was missing in synapsys results for 5 days.No patient impact reported.
Additional Manufacturer Narrative
H6: investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that synapsys was missing samples.No other issues were reported.Bd investigated the issue.The plates are being locked by identifa.The follow up tests are ordered for an isolate before the id of an ongoing maldi test for the same isolate has been received.The customer needs to wait until the id has been received before ordering follow up tests.This issue is an enhancement request.Synapsys works as designed.This can be tracked by system change request.This is an unconfirmed failure of a bd product.Review found that complaints of this type were under statistical control for the month of april.Device history record review was not applicable as this is a standalone software product and the operation/functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.If you have any additional questions or concerns, please do not hesitate to contact bd technical support.